# SDR CA960923003

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT AT 5,000 FEET ASL, FLIGHT CREW NOTICED A GRADUAL LOSS OF CABIN PRESSURIZATION UNTIL THE AIRCRAFT CABIN ALTITUDE MATCHED AIRCRAFT ALTITUDE.  AIRCRAFT RETURNED TO BASE UNPRESSURIZED.  AIRCRAFT PRESSURIZATION SYSTEM GROUND CHECKED WITHOUT FAULTS.  DOOR SEAL LINE PURGED AS A PRECAUTION.  AIRCRAFT TT:  2,277.
